# SDR IPXA10159152

- Difficulty date: April 7, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Engine: Pwa PW4158
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, FLEW WITH PACK 2 ON PACK 1 OFF. STARTED TO SMELL OIL FROM THE AIR CONDITION AIR.  TURNED OFF PACK 2 AND RAN PACK 1.  THE OIL SMELL WENT AWAY. DEF PACK 2 IAW MEL 21-51-01-0-1.  PLACARD INSTALLED ON PACK VALVE PB SWITCH. NR M422794 ASSIGNED.  REMOVE AND REPLACE NR 2 PACK COALESCER BAG IAW AIRBUS AMM 21-51-16-03. THIS CLEARS M422794.
